# SDR AALA201807169005

- Difficulty date: June 28, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53475565212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON COVER SHEET AT FR 52A TO FR 56 AND STRINGER 38R. REPAIRED DAMAGED AREAS ON COVER SHEET PER SRM A320 53-41-49-283-004.
